# SDR CALA2022090702296

- Difficulty date: September 5, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757
- Aircraft serial: 27562
- Aircraft time: 86,062 hours, 21,247 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Sensor
- Part number: 81020401
- Condition: Broken
- Location: Sensor Wiring
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(SUPPORT TASK) L-4 DOOR GIRT BAR AFT PROX SWITCH WIRE IS BROKEN. TRANSCRIBED FROM HAECO GSO NRC# 9285505
